# SDR SWIA2019050145790

- Difficulty date: March 17, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7518
- Aircraft time: 39,822 hours, 34,716 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON. OUTBOARD PCU, FORK ATTACHMENT CORRODED. (C-CHECK) RO: 04/28/2019 REMOVED AND INSTALLED NEW SERVICEABLE RT AILERON O/B PCU IAW AMM. RIGGING AND OPERATIONAL TESTS GOOD.
